# SDR 9721649956

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Worn
- Location: Aft Fuselage
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FLIGHT CREW REPORTED HEAVY FLIGHT CONTROL FORCES IN UP, DOWN, PITCH, AND TO THE RIGHT.  CREW CONSULTED WITH DISPATCH AND MAINTENANCE CONTROL.  RETURNED TO ORIGINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED AND RERIGGED FLIGHT CONTROL CABLE, OPERATIONAL CHECK OK.
